Fluctuation theory and exit systems for positiveself-similar Markov processes

L Chaumont, Andreas E Kyprianou, Juan-Carlos Pardo, V Rivero

Research output: Contribution to journalArticle

14 Citations (Scopus)
97 Downloads (Pure)
Original languageEnglish
Pages (from-to)245-279
Number of pages35
JournalAnnals of Probability
Volume40
Issue number1
DOIs
Publication statusPublished - Jan 2012

Cite this

Fluctuation theory and exit systems for positiveself-similar Markov processes. / Chaumont, L; Kyprianou, Andreas E; Pardo, Juan-Carlos; Rivero, V.

In: Annals of Probability, Vol. 40, No. 1, 01.2012, p. 245-279.

Research output: Contribution to journalArticle

Chaumont, L ; Kyprianou, Andreas E ; Pardo, Juan-Carlos ; Rivero, V. / Fluctuation theory and exit systems for positiveself-similar Markov processes. In: Annals of Probability. 2012 ; Vol. 40, No. 1. pp. 245-279.
@article{8912c6f1ac7b405b9ba91eec2b3f7154,
title = "Fluctuation theory and exit systems for positiveself-similar Markov processes",
author = "L Chaumont and Kyprianou, {Andreas E} and Juan-Carlos Pardo and V Rivero",
year = "2012",
month = "1",
doi = "10.1214/10-AOP612",
language = "English",
volume = "40",
pages = "245--279",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

TY - JOUR

T1 - Fluctuation theory and exit systems for positiveself-similar Markov processes

AU - Chaumont, L

AU - Kyprianou, Andreas E

AU - Pardo, Juan-Carlos

AU - Rivero, V

PY - 2012/1

Y1 - 2012/1

UR - http://www.scopus.com/inward/record.url?scp=84865097296&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1214/10-AOP612

U2 - 10.1214/10-AOP612

DO - 10.1214/10-AOP612

M3 - Article

VL - 40

SP - 245

EP - 279

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 1

ER -